Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kda5

Burning, Watering Eyes from BP

Recommended Posts

So I just recently finished a bottle of BP and started on a new one just this past week. Everything seems to be fine except that ever since using this new bottle, my eyes have BURNED. And I've always made sure to stay away from my eyes. But seriously, my eyes burn and they water so much, it looks like I've been sobbing. Why is this?? Do I have a defective bottle of BP?
thanks!

Share this post


Link to post
Share on other sites

I just started using the Regimen last week, and I have been experiencing the same thing. I always make sure to avoid the area around my eyes but they still burn, though not as bad as yours sounds. I've noticed that if I close my eyes and gently wipe them with a wet cloth it usually helps, so you could try that. Sorry I don't have any real answer to your question, and good luck:)

Share this post


Link to post
Share on other sites

My tip would be to apply an eye cream or moisturizer around your eyes to act as a thin barrier from letting the BP get too close.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×